# SDR CALA2025030402575

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 51,647 hours, 18,333 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID WET AREA PASSENGER SEAT TRACKS HAS CORROSION AT STA 500D TO 500E LBL 46 (REF AAR NR 1000031087) ESFR COMPLETED REPAIRED SEAT TRACKS AND CHANNEL ON MID WEST AREA BETWEEN STA 50 0B TO 520 LB2 46 ALL WORK IS DONE IAW B737-900ER AMM 20-60-07-91 3, SRM 53-00-52-1A-1, SRM 51-40-02-0G-0 SRM 53-00-52-2R-4 SOPM 2 0-43-03. 20-41-02, 20-14-04, AMM 51-21-72, AMM 20-50-11-910-801 AND SOPM 20-41-05.
